# SDR DL72L992584

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655456512
- Condition: Corroded
- Location: Bs 500 & 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE STR 26R LAP JOINT BETWEEN FS 500 AND 520.  THE DAMAGE WAS REPAIRED PER ERA 333773-14AD AT HMV.
